# SDR SWIA202002248770

- Difficulty date: December 19, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6001204511
- Condition: Cracked
- Location: Lws 148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR WS 148.019 RIB ASSEMBLY HAS CRACK ON LOWER EDGE.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED LEFT WING FRONT SPAR RIB ASSEMBLY AT W.S 148.019 IAW CRJ200 AMM AND CRJ200 SRM.   TW: STS 3818 DUE 05APR20
